# SDR AALA2018061219057

- Difficulty date: June 10, 2018
- Submitted: June 18, 2018
- Operation: Air carrier
- Aircraft: N749US
- Make and model: Airbus A319-112
- Aircraft serial: 1313
- Aircraft time: 47,621 hours, 30,218 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Condenser
- Part number: 756A000006
- Part serial: 0756A00ES006264
- Condition: Odor
- Location: Nr 2 A/C Pack
- Part time: 38,599 hours, 17,578 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CABIN ODOR. ACCOMPLISHED J/C 26L00021001, 26L00021002 AND 26L00021004. TROUBLESHOOTING INDICATES THE APU AS THE SOURCE OF THE ODOR.  AIRCRAFT WAS GROUNDED.   REPLACED THE NR 2 PACK CONDENSER ASSY IAW AMM 21-52-32.
